# SDR A6WA200340093

- Difficulty date: June 7, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FIRE BOTTLE EMPTY, REMOVED BOTTLE REMOVED AND REPLACED NR 1 ENGINE FIRE EXTINGUISHER CONTAINER IAW AMM 26-21-07.  OPS CHECK GOOD.  (M)
